MathSciNet Relay Station
MathSciNet bibliographic data
MR1476389 (98j:53076) 53C42 (53C30 53C40)
Ripoll, Jaime Hypersurfaces with positive principal curvatures in symmetric spaces. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2505–2506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement